[1]胡珺珺,张红霞.可数逼近偏序集的若干性质[J].江西师范大学学报(自然科学版),2015,(03):276-280.
 HU Junjun,ZHANG Hongxia.The Several Properties of Countably Approximating Posets[J].,2015,(03):276-280.
点击复制

可数逼近偏序集的若干性质()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2015年03期
页码:
276-280
栏目:
出版日期:
2015-05-31

文章信息/Info

Title:
The Several Properties of Countably Approximating Posets
作者:
胡珺珺;张红霞
江西师范大学数学与信息科学学院,江西 南昌 330022
Author(s):
HU JunjunZHANG Hongxia
关键词:
可数逼近偏序集 可数Scott拓扑 代数可数逼近偏序集
Keywords:
countably approximating posets countable Scott topology algebraic countably approximating posets
分类号:
O 153.3; O 152.7
文献标志码:
A
摘要:
可数逼近偏序集是连续偏序集的一种推广,讨论了可数逼近偏序集的一些拓扑性质以及与连续映射相关的性质,结果表明:可数逼近偏序集具有许多类似于连续偏序集的良好性质.
Abstract:
Countably approximating posets are generalizations of continuous posets.Some topological properties of countably approximating posets and the properties relative to continuous mappings in countably approximating posets are presented.These results show that countably approximating posets have many “good” properties which are similar to that of continuous posets.

参考文献/References:

[1] Lee S O.On countably approximating lattices [J].J Korean Math Soc,1988,25(1):11-23.
[2] Han Y H,Hong S S,Lee C K,et al.A generalization of continuous posets [J].Comm Korean Math Soc,1989,4(1):129-138.
[3] Yang Jingbo,Liu Min.On generalized countably approximating posets [J].Journal of the Chungcheong Mathematical Society,2012,25(3):415-424.
[4] Gierz G.Continuous lattices and domains [M].Cambridge:Cambridge University Press,2003.
[5] 伍秀华,李庆国.半连续格上的拓扑 [J].数学物理学报,2009,29A(4):1132-1137.
[6] Martin K.The regular spaces with countably based models [J].Theoret Comput Sci,2003,305(1/2/3):229-310.
[7] 杨金波,罗懋康.拟连续Domain的若干拓扑性质 [J].模糊系统与数学,2006,20(3):69-76.
[8] Raney G N.Completely distributive complete lattices [J].Proc Amer Math Soc,1952,3(5):667-680.
[9] 赵东升.连续格与完全分配格的几个特征 [J].数学季刊,1990,5(1):162-163.
[10] 万潇,杨金波.Z-半连续格上的Z-半基与局部Z-半基 [J].江西师范大学学报:自然科学版,2012,36(1):54-58.
[11] Wang Xijuan,Lu Tao,He Wei.On a characterization theorem for continuous posets [J].数学进展,2010,39(1):95-98.
[12] Venugopalan P.A generalization of completely distributive lattices [J].Algebra Universalis,1990,27(4):578-586.
[13] 李娇,徐晓泉.相容连续Domain的序同态扩张 [J].江西师范大学学报:自然科学版,2011,35(4):373-374.
[14] 占诗源,姜广浩.可数连续格的序同态 [J].淮北师范大学学报:自然科学版,2014,35(2):7-9.

备注/Memo

备注/Memo:
国家自然科学基金(11361028);江西省自然科学基金(20132BAB201007);江西省教育厅基金(GJJ12178)
更新日期/Last Update: 1900-01-01